# SDR MALA020155

- Difficulty date: February 12, 2002
- Submitted: February 18, 2002
- Operation: Air carrier
- Aircraft: N413XJ
- Make and model: Saab 340B
- Aircraft serial: 340B413
- System (JASC): 2611 · Smoke Detection
- Part: Smoke Detector
- Part number: 72111211000
- Part serial: A5149
- Condition: Malfunctioned
- Location: E&E Bay
- Stage of operation: CL
- How discovered: O
- Nature of condition: N
- Precautionary procedure: A

## Discrepancy

ON CLIMBOUT DURING FLIGHT 2701, AVIONICS SMOKE LIGHT ILLUMINATED. WITH NO SMOKE OR FIRE PRESENT IN COCKPIT OR CABIN.  AIR RETURN TO DTW.  MAINTENANCE INSTALLED SERVICABLE AVIONICS RACK SMOKE DETECTOR PN 72-111211-000 SN/OFF A2501, SN/ON A5149.  ALL CHECK FOOD DONE IAW AMM.
